Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Rapid heart beats, dizziness, weakness, on chemo for ovarian cancer. Should I consult?

I often have rapoid heartbeat It is allways over 110 and now it is 135 I do feel dizzy and weak often but I also have ovarian cancer I had 3 chemo . surgery and just finished last Friday my last chemo and am waiting to see if I am in remission All thru this journey that started last june docs and nurses have questions my heartbeat Should I consult or not worry Thank you
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
You have got tachycardia. your pulse rate , rhythm , volume, character to be examined . Your ECG report may guide to an diagnosis. Anyway chemotherapy for ovarian cancer at first line generally include platin and taxane, your symptoms not match with toxicity profile of these two drugs. Consult with an cardiologist. Take care.
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor